# SDR 26N2008F00004

- Difficulty date: September 29, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N83EM
- Make and model: Cessna 510
- Aircraft serial: 5100026
- System (JASC): 2710 · Aileron Control System
- Part: Selector
- Part number: 70611107
- Condition: Frozen
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT FLIGHT CONTROLS FROZE AT ALTITUDE ENROUTE. THIS IS THE SECOND SITUATION WHERE THIS CONDITION HAS HAPPENED TO THIS ACFT. ACFT PREVIOUS REGISTRATION N1693L. A TECH WAS WITH THE ACFT.  INSPECTED AREAS OF PREVIOUS CONCERN AND SERVICE PREVIOUSLY WORKED BY MFG, DRIED AFFECTED AREA AND ACFT REPOSITIONED FOR EVALUATION AND RESOLUTION. (K)
